# SDR UALA2013053003771

- Difficulty date: May 28, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,922 hours, 26,760 cycles
- Engine: Pwa PW2040
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Door Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION CONTROLLER CIRCUIT BREAKER TRIPPED.  CIRCUIT BREAKER TRIPS WITH GEAR DOOR UP.  IT TRIPS SLOWLY, TAKES A MINUTE OR LESS.  FOUND SHORTED WIRE W2426-1026-18 FOR LT MAIN GEAR DOOR CLOSED SWITCH S10037.  REPLACED IAW SSM 32-12-12.  OPS CHECKED GOOD.
